Does effexor have anything to do with making it difficult to urinate? I"ve only been on it abot ten days now and have noticed I've been having a hard time urinating and I didn't before I started the med. Couldn't it be the Effexor? Please someone answer me because I'm extremely frustrated!!!! Thank you!
Does Effexor have anything to do with it making me difficult to urinate? I've only been on it about ten days now and have noticed I've been having a hard time urinating and I didn't before I started the med. Couldn it be the Effexor? The weird thing is, is I thought it took some time for the medication to enter e body? However I seem to have noticed this issue pretty much rigth away. Please someone answer me because I'm extremely frustrated!!!! Thank you!
Hi there, I was on this drug for about 2 days because it didn't suit me but I have had this side effect from other SSRI's and other Mental health drugs..it is very annoying and time consuming LOL..it should get better in a few weeks. I used to find night time the worst. It was as though I had to really get my brain to concentrate on urinating..sometimes turning a tap on so it makes the tinkly noise helped!
It should go away or get better when you get used to the med but if you have any burning or stinging get the doctor to check your urine!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.